• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2021, Volume: 14, Issue: 21, Pages: 1786-1790

Original Article

A Note on Full k-Ideals in Ternary Semirings

Received Date:25 January 2021, Accepted Date:03 May 2021, Published Date:19 June 2021


Objectives: k – ideals plays a vital role in ternary semirings. Ternary algebraic systems is a generalization of algebraic structures and it is the most natural way for the further development, deeper understanding of their properties. Methods: We have imposed Integral Multiple Property (IMP) and some other different constrains on a ternary semiring. Findings: In this study, we have described more results on the full k-ideal in the ternary semirings. Finally, we provide the characterization of full k-ideal in ternary semirings and studied their related properties. Applications: The structures of ideals in ternary semirings are widely applicable to computer sciences, dynamical and logical systems, cryptography, graph theory and artificial intelligence.


Ternary Semiring, Ideal, k- Ideal, Full k- Ideal, Inverse


  1. Vandiver HS. Note on a simple type of algebra in which the cancellation law of addition does not hold. Bulletin of the American Mathematical Society. 1934;40(12):914–921. Available from: https://dx.doi.org/10.1090/s0002-9904-1934-06003-8
  2. Reddy UN, Rajani K, Shobhalatha G. A Note on Fuzzy Bi-Ideals in Ternary Semigroups. Annals of Pure and Applied Mathematics. 2018;16(2):295–304. Available from: https://dx.doi.org/10.22457/apam.v16n2a5
  3. Lister WG. Ternary rings. Transactions of the American Mathematical Society. 1971;154:37–55. Available from: https://dx.doi.org/10.1090/s0002-9947-1971-0272835-6
  4. Kar S. On quasi-ideals and bi-ideals in ternary semirings. International Journal of Mathematics and Mathematical Sciences. 2005;2005(18):3015–3023. Available from: https://dx.doi.org/10.1155/ijmms.2005.3015
  5. Rajeswari G, Amala M, Vasanthi T. Some special structures of S* and A* semirings. Indian Journal of Science. 13(39):4109–4115. Available from: https://doi.org/10.17485/IJST/v13i39.1702
  6. Sen MK, Adhikari MR. Onk-ideals of semirings. International Journal of Mathematics and Mathematical Sciences. 1992;15(2):347–350. Available from: https://dx.doi.org/10.1155/s0161171292000437


© 2021 Sunitha et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited. Published By Indian Society for Education and Environment (iSee)


Subscribe now for latest articles and news.